# SDR DL738070878

- Difficulty date: July 6, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 19,207 hours, 8,054 cycles
- Engine: Ge CFM56*
- Engine time: 19,384 hours, 8,126 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 19,384 hours, 8,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG ON CLIMB-OUT 3000-4000FT MSL ENG OIL BYPASS LIGHT ILLUMINATED AND EXTINGUISHED AFTER 30 SEC NO POWER CHANGE.  THEN AFTER 1 MIN OIL BYPASS LIGHT ILLUMINATED EXECUTED QRH PROCEDURE PULLED POWER BACK LIGHT WENT OUT BELOW 70 N1.  ALL OTHER ENG INDICATIONS NORMAL.  RTB LAX , BITE ECC 1 AND 1A FOR FAULTS PER FIM NO MSG-NO FILTER MSG.  TROUBLE SHOOT PER FIM 79-05-00-810-817.  FOUND NON METALLIC PARTICLES IN AFT SCAVENGE CHIP DETECTOR.  REMOVED FOR LAB ANALYSIS.  RAN ENG NR 1 TO 70 PERC N1 FOR 10 MIN.  REINSPECT CHIP DETECTORS, NO PARTICLES FOUND MCO PLACARD REMOVED.
